# SDR FDEA201011184420

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Slat
- Component: Slat
- Component part number: 114N4003185A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT HAS NUMEROUS CHAFED MARKS ALONG BOTTOM SKIN AFT EDGE REPAIRED LT WING NR 2 SLAT IAW SRM 51-70-10 IAW SRM 57-43-02 DAMAGE LOCATED AT STA 652.50 APPROX 1" FWD OF T/E SLAT REPAIR DIAM. 1"X1.5". REF EA F-5750-142276. CLASSIFIED CAT "A" MAJOR REPAIR.
